# SDR CALA2024061101773

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 106,739 hours, 14,095 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: 7586810
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD LEAK COMING FOR AFT  ELECTRIC HYD PUMP IN RT WHEEL WELL.  REMOVED WASHER AND REPLACED DAMAGED O-RING IAW AMM 20-10-19-400-801, ACCOMPLISHED LEAK CHECK NO LEAKS NOTED. REMOVED WASHER AND REPLACED DAMAGED O-RING IAW AMM 20-10-19-400-801, ACCOMPLISHED LEAK CHECK NO LEAKS NOTED.
